MathSciNet Relay Station
MathSciNet bibliographic data
MR1091779 (92b:58197) 58F23
Gill, John Complex dynamics of the limit periodic system $F\sb n(z)=F\sb {n-1}(f\sb n(z)),\;f\sb n\to f$. Extrapolation and rational approximation (Luminy, 1989). J. Comput. Appl. Math. 32 (1990), no. 1-2, 89–96.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement